# SDR TWAA9912407

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND (P/N 9911505-5) FRAME CRACKED AT STA 83.5, X+10.  INSTALLED DOUBLER PER SRM 53-03, FIG 34 AND TWA SPM 6-70-1 PAGE 3.
